# SDR HYIA0712001

- Difficulty date: July 24, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N4630N
- Make and model: Cessna 402C
- Aircraft serial: 402C0001
- Aircraft time: 20,336 hours
- System (JASC): 3397 · Light System Wiring
- Part: Transistor
- Part number: 56180062
- Condition: Shorted
- Location: Cockpit Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE IN CRUISE FLIGHT, THE PILOT REPORTED THE OVERHEAD LIGHT ASSY ON THE F/O SIDE SHORTING OUT. THE PILOT THEN DEACTIVATED THE SYSTEM BY DEACTIVATING THE CIRCUIT BREAKER.  UPON ARRIVAL THE ACFT WAS INSPECTED BY MX WHERE THE FIRST OFFICER SIDE OVERHEAD LIGHT RESISTOR AND TRANSISTOR WERE REPLACED.
